# SDR QXEA0300106

- Difficulty date: January 19, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 1,321 hours, 995 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Ruptured
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SUP SEA ON FLIGHT 2461- ABORTED TAKEOFF DUE TO WING ANTI-ICE FAULT MESSAGE.  FOUND A LINE RUPTURED.  REMOVED AND REPLACED LINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
